Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Flaky Skin A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

flaky skin

i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking Lamzid and feverenz as my medication. is there a connection to my being HIV positive and what can i do to releave the dryness and itchines.tammy...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Tammy,HIV disease is associated with a variety of dermatological problems. Luckily most of them can be kept in reasonably good control with appropriate medications. Your dryness and itchiness may be related to seborrhea, eczema or a number of... Read more »

Flaky dry skin - JB

My back is very flaky and dry-does that point to hiv?... Read more »

Itchy, Flaky skin on face

I have been on Reyataz, Norvir, Selzentry, Epzicom,and Dapsone for about 18 months now...I... Read more »
Articles
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
Connect With Others

are new moles signs of acute hiv? please respond

Posted by roma2010, 1 Reply
i woke up today and i noticed that besides having some raised skin spots on hands, back and stomach i also have like 4 new moles on my shoulders and hands which im 100% sure never had from what i've been reading people with compromised immune system... Read more »

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »

Signs of Oral Hairy Leukoplakia - PLEASE HELP

Posted by anxious_TT, 1 Reply
Hi all,

I am a worried male from UK & would greatly appreciate your help.

I had protected sex with an individual of unknown sexual status in 2007 October. I decided to get a test 1 year after this incident due to the fear of HIV. I tested... Read more »

Been over a year! Could I be getting signs now?

Posted by scared1305, 4 Replies
Hi, I had a risky experience over a year ago and after thirty days went and got checked and got negative results! But was not told to come back and get tested. I abstained from my partner until my results because I thought I was Okay! Now I have... Read more »